# SDR 4DPA202502112002

- Difficulty date: November 22, 2024
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N949JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145639
- Aircraft time: 42,981 hours, 33,840 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Shock Absorber
- Condition: Damaged
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED-LG AIR/ GROUND FAIL, LG/ LEVER DISAGREE, EICAS MSG RIGHT UPON TAKEOFF AT 200 AGL, CREW RAN QRH. CREW NOTICED CLICKING NOISE DURING TAXI, HOWEVER NO EICAS MSG. FA STATED IN THE CLIMB THAT THERE WERE CLICKING NOISES. CREW GOT AURAL WARNING FOR “FLAPS” AND TRIM WHEN FLAPS POSITION WAS 0, AND ALSO TRIMS WERE IN THE GREEN BAND. AMBER CROSS HATCHED ON THE RIGHT LANDING GEAR PRESENT.   MX REMOVED AND REPLACED NOSE LANDING GEAR ASSEMBLY. SEE WORK PLANNER (9JX-SP-172). SERVICED RH MAIN LANDING GEAR SHOCK ABSORBER ASSEMBLY. SEE SNAG (9JX-241124-627). PERFORMED OPERATIONAL CHECK OF LANDING GEAR SYSTEM. PERFORMED OPERATIONAL CHECK OF FREE FALL SYSTEM. OPS CHECKS SATISFACTORY.
